# SDR DALA2025012600633

- Difficulty date: January 25, 2025
- Submitted: January 26, 2025
- Operation: Air carrier
- Aircraft: N362DN
- Make and model: Airbus A321-213
- Aircraft serial: 8447
- Aircraft time: 18,173 hours, 8,138 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3062, ON SVC CK WALK THROUGH OF THE CABIN, FOUND SEVERAL SEAT MOUNTED EMERGENCY SEAT PATH LIGHTS INOP. CORRECTIVE ACTION: REPLACED EPSU (14WL) REF A321 AMM 33-51. FOUND SHORTED WIRE AT SEAT 22ABC. REPAIRED WIRE REF A321 AWM 33-51 AND SWPM CH 20. ALL SEAT PATH LIGHTS CK GOOD. (LP 6494914)
